Estimation of the Number of Zeros of Abelian Integral for a Kind of Quartic Hamiltonians

ZHOU Xin;LI Cuiping;ZHANG Yan

Journal of Systems Science and Mathematical Sciences ›› 2009, Vol. 29 ›› Issue (3) : 323-330.

PDF(315 KB)
PDF(315 KB)
Journal of Systems Science and Mathematical Sciences ›› 2009, Vol. 29 ›› Issue (3) : 323-330. DOI: 10.12341/jssms10179
论文

Estimation of the Number of Zeros of Abelian Integral for a Kind of Quartic Hamiltonians

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2009, 29(3): 323-330 https://doi.org/10.12341/jssms10179

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(315 KB)

Accesses

Citation

Detail

Sections
Recommended

/